Alert archive / Colorado / River Flood Warnings in 2008
River Flood Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 6, 2008, 3:11 PM MDT for Otero County, Colorado. It took effect at Jun 7, 2008, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 3:11 PM MDT (21:11 UTC)
- In effect from
- Jun 7, 2008, 6:00 PM MDT
- Expired
- Jun 7, 2008, 9:07 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
County Otero County, CO
The radar
The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at La Junta (LXHC2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS45 KPUB 062111 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT FRI JUN 06 2008 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. .THE COMBINATION OF SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE PUEBLO RESERVOIR...HAVE CAUSED WATER LEVELS IN THE ARKANSAS RIVER TO RISE. THE WATER LEVEL AT LA JUNTA WILL CONTINUE RISING TODAY THROUGH SATURDAY AFTERNOON...AND IS EXPECTED TO REACH FLOOD STAGE SATURDAY MORNING. SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE OR WALK INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER MAY BE TOO DEEP TO ALLOW YOU TO CROSS SAFELY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. WHETHER ON FOOT OR IN A VEHICLE... FIND HIGHER GROUND DURING HIGH WATER SITUATIONS. KEEP CHILDREN AWAY FROM FAST FLOWING WATER. COC089-070911- /O.NEW.KPUB.FL.W.0002.080607T1200Z-080609T0000Z/ /LXHC2.1.DR.080607T1200Z.080607T1800Z.080608T1200Z.UU/ 311 PM MDT FRI JUN 06 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT LA JUNTA. * FROM SATURDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDMORNING TOMORROW AND CONTINUE TO RISE TO NEAR 10.1 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDMORNING SUNDAY. * IMPACT...AT 10.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.2 FEET ON AUGUST 22 1982. $$
3 follow-up statements
000 WGUS85 KPUB 070128 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 0730 PM MDT FRI JUN 6 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT CANON CITY AFFECTING FREMONT COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. .THE COMBINATION OF SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE PUEBLO RESERVOIR...HAVE CAUSED WATER LEVELS IN THE ARKANSAS RIVER TO RISE. THE WATER LEVEL AT LA JUNTA WILL CONTINUE RISING TONIGHT THROUGH SATURDAY AFTERNOON...AND IS EXPECTED TO REACH FLOOD STAGE EARLY SATURDAY EVENING. SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE OR WALK INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER MAY BE TOO DEEP TO ALLOW YOU TO CROSS SAFELY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. WHETHER ON FOOT OR IN A VEHICLE... FIND HIGHER GROUND DURING HIGH WATER SITUATIONS. KEEP CHILDREN AWAY FROM FAST FLOWING WATER. COC089-071328- /O.EXT.KPUB.FL.W.0002.080608T0000Z-080609T1200Z/ /LXHC2.1.DR.080608T0000Z.080608T0000Z.080609T0000Z.UU/ 728 PM MDT FRI JUN 06 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT LA JUNTA. * FROM SATURDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM FRIDAY THE STAGE WAS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY TOMORROW EVENING. * IMPACT...AT 10.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.0 FEET ON JULY 23 1951. $$ COC043-070158- /O.CAN.KPUB.FL.W.0001.000000T0000Z-080607T0128Z/ /CNCC2.N.SM.080602T2330Z.000000T0000Z.000000T0000Z.UU/ 728 PM MDT FRI JUN 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT CANON CITY. * AT 6:15 PM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.9 FEET MIDMORNING TUESDAY. * IMPACT...AT 9.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW LYING AREAS ALONG RIVER. WATER OVERTOPS SCREENS AT CANON CITY WATER SUPPLY INTAKE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.9 FEET ON JULY 9 1975. $$
000 WGUS85 KPUB 071324 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 724 AM MDT SAT JUN 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. .THE COMBINATION OF SNOW MELT IN THE MOUNTAINS AND NECESSARY RELEASES FROM THE PUEBLO RESERVOIR...HAVE CAUSED WATER LEVELS IN THE ARKANSAS RIVER TO RISE. THE WATER LEVEL AT LA JUNTA WILL CONTINUE RISING THROUGH TODAY...AND IS EXPECTED TO RISE NEAR FLOOD STAGE THIS EVENING. SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE OR WALK INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER MAY BE TOO DEEP TO ALLOW YOU TO CROSS SAFELY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. WHETHER ON FOOT OR IN A VEHICLE... FIND HIGHER GROUND DURING HIGH WATER SITUATIONS. KEEP CHILDREN AWAY FROM FAST FLOWING WATER. COC089-080124- /O.CON.KPUB.FL.W.0002.080608T0000Z-080609T1200Z/ /LXHC2.1.DR.080608T0000Z.080608T0000Z.080609T0000Z.UU/ 724 AM MDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT LA JUNTA. * FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 AM SATURDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THIS EVENING. * IMPACT...AT 10.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.0 FEET ON JULY 23 1951. $$
000 WGUS85 KPUB 071507 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 907 AM MDT SAT JUN 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. .THE ARKANSAS RIVER AT LA JUNTA IS NO LONGER EXPECTED TO REACH FLOOD STAGE. HOWEVER THE RIVER LEVEL WILL REMAIN HIGH. SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE OR WALK INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER MAY BE TOO DEEP TO ALLOW YOU TO CROSS SAFELY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. WHETHER ON FOOT OR IN A VEHICLE... FIND HIGHER GROUND DURING HIGH WATER SITUATIONS. KEEP CHILDREN AWAY FROM FAST FLOWING WATER. COC089-071537- /O.CAN.KPUB.FL.W.0002.000000T0000Z-080609T1200Z/ /LXHC2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 907 AM MDT SAT JUN 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT LA JUNTA. * AT 8:15 AM SATURDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.6 FEET EARLY THIS EVENING. * IMPACT...AT 10.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET ON MAY 23 1969. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 6, 5:42 AM MDT, 9 hours 29 minutes earlier.
Area forecast discussion, Jun 6, 5:42 AM MDT, 9 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 542 AM MDT FRI JUN 6 2008 .SHORT TERM... (TODAY AND TONIGHT) ...MAIN CONCERN TODAY IS ESCALATING FIRE WEATHER THREAT... THINGS WILL WARM AND DRY RAPIDLY ACROSS THE FORECAST AREA TODAY... SO FAST THAT THE FIRE WEATHER THREAT WILL ALREADY BE BACK. A CHALLENGING FORECAST IN THIS REGARD TODAY. LOOKS LIKE GUSTY DOWNSLOPE WINDS WILL DEVELOP THIS AFTERNOON IN MOST AREAS...SO SHOULD MEET WIND CRITERIA EASILY ENOUGH. HOWEVER...RELATIVE HUMIDITIES AND FUELS LOOK MARGINAL. LOOKS LIKE HUMIDITIES WILL HAVE TROUBLE GETTING LOW ENOUGH FOR A LONG ENOUGH PERIOD OF TIME. THE OTHER QUESTIONABLE PART OF THE PUZZLE IS THE FUEL MOISTURE. RADAR PRECIPITATION ESTIMATES INDICATE A FAIRLY BROAD AREA OF LIGHT TO MODERATE PRECIPITATION FELL ACROSS SOUTHERN COLORADO YESTERDAY. I WOULD ESTIMATE 80% OF THE PLAINS SAW MEASURABLE PRECIPITATION. ALTHOUGH AVAILABLE FUEL STATUS INFORMATION IS OLD (TAKEN PRIOR TO YESTERDAYS RAIN)...THE OBSERVED 10-HOUR FUEL MOISTURE VALUES FROM YESTERDAY INDICATE MODERATE TO HIGH MOISTURE CONTENT. SO...WITH BOTH HUMIDITIES AND FUELS LOOKING MARGINAL AT THIS POINT...WILL HOLD OFF ON ANY FIRE WEATHER HIGHLIGHTS FOR TODAY. CONDITIONS MAY REACH NEAR CRITICAL LEVELS...ESPECIALLY SOUTHERN AREAS...BUT SHOULD GENERALLY REMAIN BELOW WARNING CRITERIA. OTHERWISE...A WARM...DRY WESTERLY FLOW SETS UP OVER COLORADO TODAY. SNOW SHOWERS WILL BE ENDING OVER THE CENTRAL MOUNTAINS EARLY THIS MORNING. DRY CONDITIONS EXPECTED ELSEWHERE. WARM...DOWNSLOPE BREEZES WILL BRING TEMPERATURES BACK ABOVE NORMAL IN MOST AREAS DURING THE AFTERNOON. REGARDING THE ONGOING HIGH RIVER FLOWS DUE TO SNOWMELT...EXPECT MORE OF THE SAME. WHILE THE SNOWPACK IS GRADUALLY COMING OFF...THERE IS STILL PLENTY TO KEEP RIVERS FLOWING HIGH FOR A WHILE. THE FLOOD WARNING FOR MINOR FLOODING ON THE REACH OF THE ARKANSAS NEAR CANON CITY WILL CONTINUE UNTIL FURTHER NOTICE. THE RIVER IS RUNNING BANKFULL WITH SOME MINOR OVERBANK FLOW IN LOW AREAS. THE PROLONGED HIGH FLOWS WILL CONTINUE TO PROMOTE FURTHER BANK EROSION AND DEBRIS TRANSPORT. CURRENT FORECASTS HAVE THE RIVER HOLDING FAIRLY STEADY AROUND MINOR FLOOD STAGE THROUGH SATURDAY...AND THEN RISING AGAIN...POSSIBLY ANOTHER HALF FOOT...SUNDAY THROUGH TUESDAY. STAY TUNED. WALROD .LONG TERM... (SATURDAY THROUGH THURSDAY) PRIMARY METEOROLOGICAL CONCERNS INCLUDE THE POTENTIAL FOR VERY WARM EARLY JUNE TEMPERATURES(ESPECIALLY SATURDAY AND THEN AGAIN BY NEXT MONDAY AND TUESDAY)...INCREASING POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS OVER SECTIONS OF THE CWFA...ESPECIALLY SATURDAY AND TUESDAY AND THE POTENTIAL FOR PRECIPITATION FROM SUNDAY INTO SUNDAY NIGHT IN WAKE OF NORTHERLY SURGE PUSHING ACROSS EASTERN SECTIONS OF THE CWFA SATURDAY NIGHT/EARLY SUNDAY MORNING. LATEST LONGER TERM MODELS SUGGEST THAT TIGHTENING SOUTHWEST FLOW ALOFT SHOULD BE NOTED OVER CWFA SATURDAY AND COMBINE WITH 700 MB TEMPERATURES IN THE 15C TO 20C RANGE ACROSS THE CWFA TO GENERATE VERY WARM MAXIMUM TEMPERATURES ACROSS THE EASTERN PLAINS WHERE 90S SHOULD BE COMMON. CONTEMPLATED HOISTING FIRE WEATHER WATCH FOR LARGE SECTIONS OF THE CWFA...HOWEVER THINK ITS BEST FOR WFO PUEBLO TO SEE IF THE FUEL STATUS PAGE IS UPDATED LATER TODAY(THANKS TO YESTERDAYS PRECIPITATION) BEFORE DETERMINING WHICH AREAS TO HIGHLIGHT. NEXT ITEM OF CONCERN IS NORTHERLY SURGE PUSHING ACROSS EASTERN SECTIONS SATURDAY NIGHT/EARLY SUNDAY MORNING. IN THE WAKE OF THE SURGE...COOLER TEMPERATURES IN COMBINATION WITH SOME MOISTURE POOLING IS ANTICIPATED WITH 850 C DEWPOINTS ACROSS SECTIONS OF THE SOUTHEAST COLORADO PLAINS EXCEEDING 15C AT TIMES SUNDAY/SUNDAY EVENING. IN ADDITION...LOCALIZED PROJECTED CAPES/LIS EXCEEDING 1000 J/KG/-5C AT TIMES SUNDAY. HAVE BUMPED INHERITED POPS UP SEVERAL PERCENT FROM SUNDAY INTO SUNDAY NIGHT TO ACCOUNT FOR THE EXPECTED INCREASED THUNDERSTORM POTENTIAL WITH ONE TO A FEW OF THESE STORMS POTENTIALLY REACHING THE STRONG TO SEVERE CATEGORY. ON MONDAY...WARMER TEMPERATURES ANTICIPATED IN COMBINATION WITH ISOLATED SHOWERS AND THUNDERSTORMS. VERY WARM TEMPERATURES CONTINUE ON TUESDAY...WHILE GRADIENT WINDS INCREASE AND EXPECT THAT TUESDAY WILL HAVE THE POTENTIAL TO EXPERIENCE CRITICAL FIRE CONDITIONS OVER SEVERAL AREAS OF THE CWFA. FINALLY...FROM WEDNESDAY INTO NEXT THURSDAY...SOMEWHAT COOLER AND STILL BREEZY CONDITIONS ANTICIPATED WITH INCREASINGLY MOIST EASTERLY FLOW ATTEMPTING TO DEVELOP BY THURSDAY. && .AVIATION... SOME LINGERING LIFR CONDITIONS DUE TO CLOUDS AND SNOW SHOWERS OVER THE CONTINENTAL DIVIDE EARLY THIS MORNING...OTHERWISE IMPROVING TO VFR CONDITIONS ALL AREAS. POSSIBLE SOUTH TO SOUTHWEST WIND GUSTS OF 25 TO 30 MPH BY AFTERNOON ALL AREAS. WALROD && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 6:59 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 659 AM MDT FRI JUN 6 2008 COZ058>089-093>099-071300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 659 AM MDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT FIRE DANGER WILL BE ON THE INCREASE TODAY. GUSTY SOUTHWEST WINDS AND FALLING HUMIDITIES WILL RESULT IN RAPIDLY DRYING FUELS...DESPITE THE RECENT RAINFALL. CONSEQUENTLY...CONDITIONS MAY REACH NEAR CRITICAL LEVELS TODAY BELOW 8500 FEET .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS...THE STRONGEST OF WHICH WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...HAIL AROUND UNDER 3/4 INCH IN DIAMETER...BRIEF PERIODS OF HEAVY RAINFALL AND WIND GUSTS AROUND 55 MPH AT TIMES...WILL BE POSSIBLE ON SUNDAY...MONDAY AND THURSDAY. IN ADDITION TO THE THUNDERSTORM THREAT...THE COMBINATION OF DRY CONDITIONS...INCREASING WINDS AND INCREASING TEMPERATURES WILL HAVE THE POTENTIAL OF CREATING CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY ON SATURDAY AND THEN AGAIN BY NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:27 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 11 more | 29 hr |
Nearby
River Flood Warnings in Colorado, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.